Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A construction of ergodic BMO functions

Author: Karl Petersen
Journal: Proc. Amer. Math. Soc. 79 (1980), 549-555
MSC: Primary 42B30; Secondary 28D05
MathSciNet review: 572299
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: One can explicitly construct unbounded functions having bounded mean oscillation (and in fact vanishing mean oscillation) with respect to any given ergodic measure-preserving transformation of a Lebesgue space.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 28D05

Retrieve articles in all journals with MSC: 42B30, 28D05

Additional Information

PII: S 0002-9939(1980)0572299-X
Article copyright: © Copyright 1980 American Mathematical Society